# SDR SWIA201743109

- Difficulty date: February 16, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 33,424 hours, 31,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS589.00 FLOORBEAM BETWEEN LBL9.00 AND LBL27.00.  REMOVED AND REPLACED THE CAP STRIP AT FS589.00 FLOORBEAM BETWEEN LBL9.00 AND LBL27.00 IAW SRM.
